# SDR FDEA201106292496

- Difficulty date: June 29, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURROUND SKIN GOUGED NUMEROUS PLACES STA 620 - 640, S4-10L.  REMOVED INNER SKIN IAW SRM 51-30-2.  FABRICATED INNER SKIN IAW SRM 53-10-2, FIG 3A AND DWG 53FX1551.   INSTALLED MCD AFT UPPER INNER SKIN IAW SRM 51-30-2.
